# SDR ASOA2015070213221

- Difficulty date: June 3, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE AT FS 621 RH RBL 41 IS CORRODED.  BLENDED CORROSION ON SPLICE PLATE AT FS 621, RBL 41 IAW REO 601R-53-61-4690.  MAXIMUM MATERIAL REMOVED .009.  REPAIRED FLOOR ANGLE AT FS 621.00 IAW REO 601R-53-61-4690.
